# SDR HNAA2017092500327

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 41,420 hours, 37,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-10, OPS CHECKED GOOD.
